# SDR ANCF2015042601

- Difficulty date: April 26, 2015
- Submitted: May 31, 2015
- Operation: Air carrier
- Aircraft: N591EL
- Make and model: Airbus A318-111
- Aircraft serial: 2544
- Aircraft time: 2,656,293 hours, 19,265 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB AFTER TAKEOFF PROX AT 3500 FT THE FLIGHT ATTENDANT CALLED TO THE COCKPIT & INFORMED SMELL & SMOKE IN THE CABIN.  THE CREW PERFORMED THE SMOKE PROCEDURE & RETURNED TO DEPARTURE AIRPORT.  AFTER LANDING AIR PACK 1 OVHT APPEARED ON ECAM.  IAW TASK 05-50-00-810-831-A IDENTIFICATION OF THE CAUSE OF CABIN ODOR OR SMOKE WAS PERFORMED.  RECORD THE FLIGHT CONDITION WHEN THE ODOR ON SMOKE OCCURS FOR PACK 1 IAW TSM 21-61-00-810-801-A.  PACK 1 OVERHEAT WAS PERFORMED IN ACM WAS FOUND STUCK.  THIS ITEM IS DEFERRED TO DMI 327 MEL 21-52-01-6 PROV 2 CAT C WAS PERFORMED MX DEACTIVATION IAW 21-61-00 -040-002.  IAW AMM 21-52-21PB 401 CONF 00 THE ACM WAS REPLACED.  NO LEAKS DETECTED & TEMPERATURE CONTROL TEST PERFORMED SATISFACTORY.  PN 1814A0000-02   SN OFF SAV-1-001 SN ON 56-01089.
